# SDR YENA2022082400814

- Difficulty date: August 2, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 06425
- Aircraft time: 30,939 hours, 5,994 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Circuit Breaker
- Condition: Misinstalled
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1374, LAX-EWR. 'ELECTRICAL BURNING SMELL SENSED IN FWD CABIN (MINT) IN TERMINAL AREA; PERFORMED TSM 05-00-810-831-A FOUND CAUSE TO BE TYPE 10 ODOR. ALSO FOUND C/B E1 ON O/H PANEL PUSHED IN W/ NO C/B COLLAR. PULLED AND COLLARED C/B E1 AND THE SMELL DISSIPATED WITH PACKS RUNNING. THIS ACTION ALONG WITH AIRING OUT THE A/C RETURNS A/C BACK TO SERVICE. CHECKED ALL MX ACTIONS RELATED TO LTV GMM ITEM FOR ZONE 7 ELECTRICAL ARCING AND THE CONNECTOR WAS FOUND ISOLATED. '
